메뉴 건너뛰기




Volumn 134, Issue 1, 2004, Pages 39-54

Very singular solutions to a nonlinear parabolic equation with absorption II. Uniqueness

Author keywords

[No Author keywords available]

Indexed keywords


EID: 1942443880     PISSN: 03082105     EISSN: None     Source Type: Journal    
DOI: 10.1017/s0308210500003061     Document Type: Conference Paper
Times cited : (12)

References (19)
  • 1
    • 0033475432 scopus 로고    scopus 로고
    • Global solutions to viscous Hamilton-Jacobi equations with irregular initial data
    • S. Benachour and Ph. Laurençot. Global solutions to viscous Hamilton-Jacobi equations with irregular initial data. Commun. PDEs 24 (1999), 1999-2021.
    • (1999) Commun. PDEs , vol.24 , pp. 1999-2021
    • Benachour, S.1    Laurençot, Ph.2
  • 2
    • 0002044241 scopus 로고    scopus 로고
    • Very singular solutions to a nonlinear parabolic equation with absorption. I. Existence
    • S. Benachour and Ph. Laurençot. Very singular solutions to a nonlinear parabolic equation with absorption. I. Existence. Proc. R. Soc. Edinb. A 131 (2001), 27-44.
    • (2001) Proc. R. Soc. Edinb. A , vol.131 , pp. 27-44
    • Benachour, S.1    Laurençot, Ph.2
  • 3
    • 0002538991 scopus 로고
    • Nonlinear parabolic equations involving measures as initial conditions
    • H. Brezis and A. Friedman. Nonlinear parabolic equations involving measures as initial conditions. J. Math. Pures Appl. 62 (1983), 73-97.
    • (1983) J. Math. Pures Appl. , vol.62 , pp. 73-97
    • Brezis, H.1    Friedman, A.2
  • 4
    • 34250123028 scopus 로고
    • A very singular solution of the heat equation with absorption
    • H. Brezis, L. A. Peletier and D. Terman. A very singular solution of the heat equation with absorption. Arch. Ration. Mech. Analysis 95 (1986), 185-209.
    • (1986) Arch. Ration. Mech. Analysis , vol.95 , pp. 185-209
    • Brezis, H.1    Peletier, L.A.2    Terman, D.3
  • 5
    • 1942449020 scopus 로고
    • Maximal solutions and universal bounds for some partial differential equations of evolution
    • M. G. Grandall, P. L. Lions and P. E. Souganidis. Maximal solutions and universal bounds for some partial differential equations of evolution. Arch. Ration. Mech. Analysis 105 (1989), 163-190.
    • (1989) Arch. Ration. Mech. Analysis , vol.105 , pp. 163-190
    • Grandall, M.G.1    Lions, P.L.2    Souganidis, P.E.3
  • 6
    • 0011638823 scopus 로고
    • Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption
    • J. I. Diaz and J. E. Saa. Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption. Publ. Mat. 36 (1992), 19-38.
    • (1992) Publ. Mat. , vol.36 , pp. 19-38
    • Diaz, J.I.1    Saa, J.E.2
  • 7
    • 1942449023 scopus 로고
    • Source-type solutions of a quasilinear degenerate parabolic equation with absorption
    • Z. Junning. Source-type solutions of a quasilinear degenerate parabolic equation with absorption. Chin. Ann. Math. 15 (1994), 89-104.
    • (1994) Chin. Ann. Math. , vol.15 , pp. 89-104
    • Junning, Z.1
  • 8
    • 51249170148 scopus 로고
    • Singular solutions of some nonlinear parabolic equations
    • S. Kamin and J. L. Vázquez. Singular solutions of some nonlinear parabolic equations. J. Analyse Math. 59 (1992), 51-74.
    • (1992) J. Analyse Math. , vol.59 , pp. 51-74
    • Kamin, S.1    Vázquez, J.L.2
  • 9
    • 51249172103 scopus 로고
    • Existence and uniqueness of the very singular solution of the porous media equation with absorption
    • S. Kamin and L. Véron. Existence and uniqueness of the very singular solution of the porous media equation with absorption. J. Analyse Math. 51 (1988), 245-258.
    • (1988) J. Analyse Math. , vol.51 , pp. 245-258
    • Kamin, S.1    Véron, L.2
  • 11
    • 0030579550 scopus 로고    scopus 로고
    • p when 0 < m < 1
    • p when 0 < m < 1. J. Diff. Eqns 132 (1996), 353-376.
    • (1996) J. Diff. Eqns , vol.132 , pp. 353-376
    • Leoni, G.1
  • 12
    • 1942513473 scopus 로고    scopus 로고
    • On very singular self-similar solutions for the porous media equation with absorption
    • G. Leoni. On very singular self-similar solutions for the porous media equation with absorption. Diff. Integ. Eqns 10 (1997), 1123-1140.
    • (1997) Diff. Integ. Eqns , vol.10 , pp. 1123-1140
    • Leoni, G.1
  • 13
    • 0033426791 scopus 로고    scopus 로고
    • Initial trace of positive solutions of some nonlinear parabolic equations
    • M. Marcus and L. Véron. Initial trace of positive solutions of some nonlinear parabolic equations. Commun. PDEs 24 (1999), 1445-1499.
    • (1999) Commun. PDEs , vol.24 , pp. 1445-1499
    • Marcus, M.1    Véron, L.2
  • 14
    • 0001503417 scopus 로고
    • Isolated positive singularities for a nonlinear heat equation
    • L. Oswald. Isolated positive singularities for a nonlinear heat equation. Houston J. Math. 14 (1988), 543-572.
    • (1988) Houston J. Math. , vol.14 , pp. 543-572
    • Oswald, L.1
  • 15
    • 0001216905 scopus 로고
    • Source-type solutions of the porous media equation with absorption: The fast diffusion case
    • L. A. Peletier and Z. Junning. Source-type solutions of the porous media equation with absorption: the fast diffusion case. Nonlin, Analysis 14 (1990), 107-121.
    • (1990) Nonlin, Analysis , vol.14 , pp. 107-121
    • Peletier, L.A.1    Junning, Z.2
  • 16
    • 38249040550 scopus 로고
    • A very singular solution of the porous media equation with absorption
    • L. A. Peletier and D. Terman. A very singular solution of the porous media equation with absorption. J. Diff. Eqns 65 (1986), 396-410.
    • (1986) J. Diff. Eqns , vol.65 , pp. 396-410
    • Peletier, L.A.1    Terman, D.2
  • 17
    • 84966201155 scopus 로고
    • A very singular solution of a quasilinear degenerate diffusion equation with absorption
    • L. A. Peletier and J. Wang. A very singular solution of a quasilinear degenerate diffusion equation with absorption. Trans. Am. Math. Soc. 307 (1988), 813-826.
    • (1988) Trans. Am. Math. Soc. , vol.307 , pp. 813-826
    • Peletier, L.A.1    Wang, J.2
  • 18
    • 0040487265 scopus 로고    scopus 로고
    • The self-similar profiles of generalized KPZ equation
    • Y. Qi and M. Wang. The self-similar profiles of generalized KPZ equation. Pac. J. Math. 201 (2001), 223-240.
    • (2001) Pac. J. Math. , vol.201 , pp. 223-240
    • Qi, Y.1    Wang, M.2
  • 19
    • 0141686603 scopus 로고
    • Asymptotic behaviour of nonlinear parabolic equations. Anomalous exponents
    • (ed. W. M. Ni, L. A. Peletier and J. L. Vázquez). IMA Volumes in Mathematics and its Applications (Springer)
    • J. L. Vázquez. Asymptotic behaviour of nonlinear parabolic equations. Anomalous exponents. In Degenerate diffusions (ed. W. M. Ni, L. A. Peletier and J. L. Vázquez). IMA Volumes in Mathematics and its Applications, vol. 47, pp. 215-228 (Springer, 1993).
    • (1993) Degenerate Diffusions , vol.47 , pp. 215-228
    • Vázquez, J.L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.